# SDR IPXA2024111471839

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 35,731 hours, 21,885 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141T4800013
- Part serial: 24226HB191
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB, EMERGENCY DECLARED, FAINT FUMES IN COCKPIT PRECEDING UNRELIABLE AIRSPEED L/H L 1 WINDSCREEN STARTED ARCING JUST PRIOR TO FUMES SMELL AND CONTINUED FOR APPROX 5 MINUTES WHILE  IMC. REPLACED L1 WINDOW W/REF TO AMM 56-11-01 UP TO THE SECOND TORQUE,
